# SDR UPS02439891

- Difficulty date: November 7, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: ASV AFT MOST CEILING EMERGENCY LIGHT INOP. REF LP915141.    RELAMPED AFT MOST CEILING EMERGENCY LIGHT OPS CHECK GOOD THIS CLEARS  M 248535.
